# SDR HNAA2020070900190

- Difficulty date: June 4, 2020
- Submitted: July 9, 2020
- Operation: Air carrier
- Aircraft: N631AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145139
- Aircraft time: 47,753 hours, 44,034 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Inverter
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING RON FOUND FLOOR LIGHTS AT ROW 7 TO 12 ARE INOP.  RR NR 5 EMERGENCY LIGHT POWER INVERTER IAW 33-50-01.  THIS SUPERSEDES PREVIOUS SDR REPORT.  THE PREVIOUS SDR REPORT HAS A MISTAKE ON NATURE OF CONDITION COLUMN.
